# SDR DALA2015020500914

- Difficulty date: February 4, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 49,209 hours, 26,518 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, F/A NOTICED YELLOW SWEET SMELLING SMOKE COMING FROM VENTS.  MAINTENANCE RAN ENGINES AND REVERSER WITH NO FINDINGS.  CHANGED COALESCER BAGS AND PERFORMED DUCT BURNOUT.  OK FOR SERVICE.
